# SDR SWAA2022020321200

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD SLIDE SEAL; RT UPPER AFT TRACK ASSY FILLER IS CRACKED. / REMOVED AND REPLACED RT HORIZ STAB FWD SLIDE SEAL UPPER AFT TRACK ASSY FILLER IAW BAC DWG 181A8010 AWD SRM 51-40-02-0G-0 7641U 08NOV17
